MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO PEG KIT WITH ENFIT CONNECTOR; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 50-6020E2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 020306940 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the tube broke or was cut during the procedure to place the device.The cut was on the level of the wire that the operator uses to pull the probe out from the inside of the stomach.The cut piece was retrieved using kocher forceps, but it was difficult to adapt the external fixations to complete the procedure.There was no injury to the patient.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation, consisting of a molded peg tip and a peg tube.The molded peg tip was detached from the peg tubing.The complaint is confirmed as reported.The root cause is unknown.An assessment performed of the manufacturing process did not identify any issues that could have contributed to the incident reported.All information reasonably known as of 13 dec 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction: corrected typo in lot no.From 020306940 to 0203069040.The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 20 nov 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO PEG KIT WITH ENFIT CONNECTOR
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9215821
Report Number3006646024-2019-00022
Device Sequence Number2181406
Product Code KNT
UDI-Device Identifier20815149021809
UDI-Public20815149021809
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number50-6020E2
Device Catalogue Number104692700
Device Lot Number0203069040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/11/2019
12/13/2019
Initial Report FDA Received Date10/21/2019
Supplement Report FDA Received Date11/22/2019
12/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;